# SDR SWIA202161365

- Difficulty date: June 17, 2021
- Submitted: October 1, 2021
- Operation: Air carrier
- Aircraft: N708EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10060
- Aircraft time: 37,910 hours, 27,210 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* F/S 280  FLOOR PANEL SUPPORT ANGLE BETWEEN L & R 280 BULKHEADS IS CORRODED     (C-CHECK RO 9/27/2021)    REMOVED AND REPLACED FLOOR PANEL SUPPORT ANGLE P/N CC670-34095-1SB REF DWG NO. CC670-33052 REV -G AND CRJ700 SRM51-42-06-001-001-A01 AND SRM51-42-21-001-001-A01.  SEE CONTINUE CARD FOR DETAILS.  COMPLIED WITH 51-900-1002-SKY
